# SDR CKSA98718

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 1445, RBL 14 LOWER CHORD/CAP CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-23-00.  FABRICATED REPAIR PARTS IAW SRM 53-21-00.  INSTALLED IAW SRM 53-21-00 FIG 802.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-198, NON ROUTINE CARD NR 35999, CPCP TASK NR C53-120-04-03.
